# SDR 20000620SH026

- Difficulty date: June 7, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N686CG
- Make and model: Gulstm GIV
- Aircraft serial: 1171
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: D10007D06
- Condition: Sheared
- Location: Rt Wing
- Part time: 2,467 hours
- Component: Pressure Line, Gulstm
- Component part number: 1159P42012050
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED RT REMOTE FUELING SHUTOFF AND FLOAT PRE-CHECK INOPERABLE. INVESTIGATION REVEALED THE PRESSURE LINE FROM THE HIGH-LEVEL PILOT VALVES TO THE TANK PRESSURE SENSING VALVE INSIDE THE WING AT RBL 90.00 SHEARED OFF AT THE FORWARD ATTACH FITTING.  (X)
